# SDR CALA2024121901575

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819FAL
- Aircraft time: 35,085 hours, 12,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 1L CLOSET BROKEN 1 OF 2 BULBS INOP. LIGHT ASSY OPERATIONAL. PHOTO MEL 3319E AFT MONUMENT LENS MISSING UNABLE TO MEL. INSTALLED NEW LENSE REF AMM 33-51-00. OPS CHECK GOOD. END
